Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 947190, 12 pages
http://dx.doi.org/10.1155/2014/947190
Research Article

Solving Signal Control Problems with Second-Order Sensitivity Information of Equilibrium Network Flows

Department of Transportation and Logistics Management, National Chiao Tung University, Hsinchu 30010, Taiwan

Received 24 November 2013; Revised 3 April 2014; Accepted 5 April 2014; Published 11 May 2014

Academic Editor: Kazutake Komori

Copyright © 2014 Hsun-Jung Cho and You-Heng Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hsun-Jung Cho and You-Heng Huang, “Solving Signal Control Problems with Second-Order Sensitivity Information of Equilibrium Network Flows,” Journal of Applied Mathematics, vol. 2014, Article ID 947190, 12 pages, 2014. https://doi.org/10.1155/2014/947190.